On the invariants of some solvable rigid Lie algebras

Impacto

Downloads

Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2003) On the invariants of some solvable rigid Lie algebras. Journal of Mathematical Physics, 44 (2). pp. 771-784. ISSN 0022-2488

[thumbnail of Campoamor-On_the_invariants.pdf]
Preview
PDF
163kB

Official URL: http://arxiv.org/pdf/math/0204074v2.pdf




Abstract

We determine fundamental systems of invariants for complex solvable rigid Lie algebras having nonsplit nilradicals of characteristic sequence (3, 1, .., 1), these algebras being the natural followers of solvable algebras having Heisenberg nilradicals. A special case of this allows us to obtain a criterion to determine the number of functionally independent invariants of rank one subalgebras of (real or complex) solvable Lie algebras. Finally, we give examples of the inverse procedure, obtaining fundamental systems
of an algebra starting from rank one subalgebras


Item Type:Article
Uncontrolled Keywords:Lie algebras, Rigid, Casimir invariants
Subjects:Sciences > Mathematics > Algebra
ID Code:21989
Deposited On:19 Jun 2013 15:51
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page